# SDR SWAA2021071622998

- Difficulty date: January 30, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H SIDE BAFFLE AT STA 500C-500D WL155 LBL21 IS CRACKED / FWD CARGO COMPARTMENT L/H BAFFLE AT STA 500C - 500D WL 155 LBL 21 IS CRACKED; REMOVED AND REPLACED WITH NEW PART ITEM # 143A7503-5; P.O. # 750993/6 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND BOEING DRAWING. 92679U 01/31/2020.
